MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA FIN TRAY CEM SZ 3F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA FIN TRAY CEM SZ 3F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-39-3020
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Metal Related Pathology (4530); Swelling/ Edema (4577)
Date of Event 01/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information and/or investigation results shall be provided within 30 days of receipt.
 
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement surgery on (b)(6) 2010.They underwent right knee revision surgery on (b)(6) 2023, approximately 12 years 7 months post primary procedure.Revision op report states that the knee was grossly unstable in all planes through the range of motion.The synovium was black from metal debris.The femoral component was well fixed and aligned/sized appropriately.The tibial implant was loose.The right tibial component was shifted into excessive posterior slope to motion of the implant and osteolysis at the fixation interface.The patellar implant was intact without significant wear, and remained well fixed.The mcl was absent.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of loosening, prosthesis wear, instability, and subsidence, or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.D10 concomitants: (b)(6) 02-012-35-3009 - logic tibia ps mod insrt sz 3 9mm.(b)(6) 02-010-01-0330 - logic femoral ps cem right sz 3.(b)(6) 200-02-32 - three peg patella 32mm.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
LOGIC TIBIA FIN TRAY CEM SZ 3F/2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key18083748
Report Number1038671-2023-02703
Device Sequence Number15100884
Product Code JWH
UDI-Device Identifier10885862002662
UDI-Public10885862002662
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/19/2015
Device Catalogue Number02-012-39-3020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date01/22/2025
Date Device Manufactured01/21/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale